# SDR CALA2024092302470

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN STA 157.10.8. 5 FROM FRONT SPAR, I/B LENGTH OF CRACK 0.312 TRIMMED CRACKED AREA AT RT HORIZONTAL STAB LOWER SKIN STA 157.10 ,8.5 FROM SPAR I/B ROW FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AS PER B737-800 SRM 55-10-01-2R-11,REPAIR ANF FIG 204
